Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dry skin with reddish patches. Burning while applying the moisturizer. Using cetaphil and atoderm

Hi. I live in abudhabi.climate here is chill. I had a normal skin until two days ago but past two days I m face severe dryness with red patches all over my face. Initially it was white n flaky now it s turned red. Wen I apply mynmoisturiser I feel burning sensation. Kindly help. I use cetaphil face wash n bioderma atoderm pp baume moisturizer . Kindly help.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  6266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.You seem to suffer from seborrheic dermatitis on the face,which tends to worsen in extreme temperatures.See your local dermatologist,a short course of steroids with antifungals will help.
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor